MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA GLIDESHEATH SLENDER; INTRODUCER, CATHETER

TERUMO CORPORATION, ASHITAKA GLIDESHEATH SLENDER; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D6: implanted date: device was not implanted d7: explanted date: device was not explanted the actual device was received for evaluation.Visual and magnifying inspection of the actual sample revealed the urethane outer layer had been sheared off the wire at approximately 60mm from the distal end of the device, where the core wire was exposed.The shearing of the urethane outer layer had been generated in the distal direction.The outer diameter of the shaft was measured on the undamaged segment and verified to meet the specifications.A review of the device history record and shipping inspection record of the product code/lot# combination was conducted with no findings.There is no evidence that this event was related to a device defect or malfunction.Based on the investigation findings, it is likely that the actual sample came into contact with a hard object and the urethane outer layer got sheared off with it.Terumo medical products (tmp) (importer) registration no.2243441 is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.9681834.Exemption number e2015022.
 
Event or Problem Description
The user facility reported the radifocus wire shredded.Additional information was received on june 6, 2018: the patient's condition was good.Patient access for a cardiac catheterization was being performed.The doctor had an rn open another glidesheath slender package to complete the procedure successfully.No other devices were used with this wire.The wire was shredded or nicked.Additional information was received on june 14, 2018: the reported event happened during access.The wire was not severed, and did not have any piece broken off in the patient.It was intact, however, damaged.

Brand Name
GLIDESHEATH SLENDER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, shizuoka 418
JA  418
MDR Report Key7702536
Report Number9681834-2018-00133
Device Sequence Number18982738
Product Code DYB
UDI-Device Identifier04987350717986
UDI-Public04987350717986
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K142183
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model NumberN/A
Device Catalogue NumberRM*ES6F10HAU
Device Lot Number180302
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2018
Initial Report FDA Received Date07/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1